# SDR RAIA00808006

- Difficulty date: August 6, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 20,357 hours, 18,802 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6545-STL - DURING DESCENT, LOUD POPPING SOUND STARTED COMING FROM THE MID CABIN AREA, FOLLOWED BY LIGHT SMOKE IN CABIN AND THE COCKPIT.  MAINTENANCE PERFORMED AN INSPECTION AND FUNCTIONAL CHECK OF THE NR 1 PACK SYSTEM WITH NO DEFECTS NOTED.  (S)
